TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Certain subclass of meromorphic functions with positive coefficients defined by new operator

* , ,

* Corresponding author · click or hover a name for details

pp. 837–845Vol. 28Issue 3-AApril 2025DOI: 10.47974/JIM-1981XML
Received:
08 May 2024
Published Online:
08 May 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-1981
Pages:
837–845

Abstract

This work deals with a new subclass of meromorphic functions in the case of  positive coefficients.Thus, in order to rebuild a novel operator in the disc of type punctured  U* = {z : z ∈ C, 0 <|z|< 1}. More precisely, various geometric characterizations are studied and demonstrated; like the regorous outcomesrelated to distortion and growth theorems, coefficient estimates, convex linear combinations, integral transforms, and radius of star likeness for the class wlρ,μ,τ(l, ɤ, ρ, μ, τ).

Keywords

Subject Classifications

Primary 93D15Secondary 93D20

References

[1] F. Ghanim, K. Al-Shaqsi, M. Darus, and H. F. Al-Janaby, “Subordination Properties of Meromorphic Kummer Function Correlated with Hurwitz–Lerch Zeta-Function,” Mathematics, vol. 9, no. 2, pp. 192, Jan. (2021), doi: 10.3390/math9020192.
[2] I. Aldawish and R. W. Ibrahim, “Boundedness in the Bloch Space of Symmetric Domain for a Class of Multi-Valent Meromorphic Functions Given by a Fractional Integral,”  Symmetry, vol. 15, no. 9, pp. 1761, Sep. (2023), doi: 10.3390/sym15091761.
[3] L.-I. Cotîrlă and E.-A. Totoi, “On Classes of Meromorphic Functions Defined by Subordination and Convolution,” Symmetry, vol. 15, no. 9, pp. 1763, Sep. (2023), doi: 10.3390/sym15091763.
[4] P. L. Duren, Univalent Functions. in Grundlehren der mathematischen Wissenschaften, no. 259. New York: Springer-Verlag (1983).
[5] M. K. Aouf, “A Class of Meromorphic Multivalent Functions with Positive Coefficients,” Taiwanese J. Math., vol. 12, no. 9, Dec. (2008), doi: 10.11650/twjm/1500405193.
[6] N. H. Shehab and A. R. S. Juma, “Coefficient Bounds for Certain Subclasses for Meromorphic Functions Involving Quasi Subordination,”  presented at the The 2nd Universitas Lampung International Conference on Science, Technology, and Environment (ULICoSTE) 2021, Bandar Lampung, Indonesia (2022), pp. 030001. doi: 10.1063/5.0112140.
[7] A. R. S. Juma and H. I. Dhayea, “On a Subclass of Meromorphic Function with Fixed Second Coefficient Involving Fox-Wright’s Generalized Hypergeometric Function” Gen. Math. Notes, vol. 28, no. 2, pp. 30-41 (2015).
[8] O. N. Kassar and A. R. S. Juma, “Certain Subclasses of Meromorphic Functions with Positive Coefficients Associated with Linear Operator,” Kragujevac Journal of Mathematics, vol. 47, no. 1, pp. 143–151, Jan.  (2023), doi: 10.46793/KgJMat2301.143K.
[9] M. S. A. Ameer, A. R. S. Juma, and R. A. Al-Saphory “Harmonic Meromorphic Starlike Functions of Complex Order Involving Mittag-Leffler Operator” Italian Journal of Pure and Applied Mathematics no.48, pp. 213-220 (2022). 
[10] B. Venkateswarlu, P. T. Reddy, C. Meng, and R. M. Shilpa, “A new subclass of meromorphic functions with positive coefficients defined by Bessel function.”  Note Mat. vol. 40, no. 1 (2020). doi: 10.1285/I15900932V40N1P13.
[11] S. M. Popade, R. N. Ingle, P. T. Reddy, and B. Venkateswarlu, “New Subclass of Meromorphic Functions Defined by Bessel Function, Journal of Informatics and Mathematical Sciences,” vol. 12 (2020). http://doi.org/10.26713/jims.v12i3.1380
[12] A. S. Shinde, R. N. Ingle, and P. T. Reddy, “On Certain Subclass of Meromorphic Functions with Positive Coefficients” Communications in Advanced Mathematical Sciences vol. 3, no. 3, pp. 124-129 (2020).
[13] T. Rosy and S. Sunil Varma “On a Subclass of Meromorphic Functions Defined by Hilbert Space Operator”, Geometry, vol. 2013, Article ID 671826, pp. 1-4. http://dx.doi.org/10.1155/2013/671826 
[14] B. Venkateswarlu, P. T. Reddy, R. M. Shilpa, and G. Swapna, “A Note on Meromorphic Functions Associated With Beseel Function Defined by Hilbert Sapce Operator,” Concrete Operators, vol. 8, no. 1, pp. 66–76, Jan. (2021), doi: 10.1515/conop-2020-0114.
[15] R. A. Al-Saphory, Z. A. Khalid, and M. K. Jasim, “Junction interface conditions for asymptotic gradient full-observer in Hilbert space”. Italian Journal of Pure and Applied Mathematics no. 49, pp. 138–153 (2023).
[16] M. Mahmoud, A. R. S. Juma and R. Al-Saphory “On bi-univalent functions involving Srivastava-Attiya operator”. Italian Journal of Pure and Applied Mathematics, no. 49, pp. 104–112 (2023).
[17] S. Ruscheweyh, “Neighbourhoods of Univalent Functions” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521-527 (1981).
[18]  M. Abbood, H. Ebrahim, A. Al-Fayadh and A. Obaid, “ Measure defined on Γ–algebra and some of their generalizations,” Journal of Interdisciplinary Mathematics, vol. 26, no.5, pp. 821–827 (2023).

Views: 224Downloads: 124Citations: 0